# SDR AWXA200600754

- Difficulty date: May 2, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 53,300 hours, 23,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - NR 3838962 - DURING OVERNIGHT MAINTENANCE DISCOVERED THE RT EMERGENCY EXIT EMERGENCY EXIT SIGN LIGHT DID NOT ILLUMINATED DURING EMERGENCY LIGHT TEST.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT BATTERY AT RT CENTER EMERGENCY EXIT DOOR.  OPERATIONAL CHECKS GOOD.
